Communications in Mathematical Physics

On the continuous limit for a system of classical spins

C. Bardos, P.-L. Sulem, and C. Sulem

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 107, Number 3 (1986), 431-454.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104116142

Mathematical Reviews number (MathSciNet)
MR0866199

Zentralblatt MATH identifier
0614.35087

Subjects
Primary: 82A05
Secondary: 35Q20: Boltzmann equations 82A68

Citation

Sulem, P.-L.; Sulem, C.; Bardos, C. On the continuous limit for a system of classical spins. Comm. Math. Phys. 107 (1986), no. 3, 431--454. https://projecteuclid.org/euclid.cmp/1104116142.


Export citation